# SDR IU62004F00000

- Difficulty date: December 11, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Mlg Module
- Part time: 59,034 hours
- Component: Module
- Component part number: 65446915
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING CRACKED.  DESIGN DEFECT, HIGH TIME/ CYCLES.  REDESIGN FOR LONGER LIFE.  (MECHANIC FXS, JOB NR 182661)
